MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 10MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 10MM
Model Number 25001210E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00082, #3013450937-2023-00083.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2023 where the following eleos implants were revised: poly spacer, tibial hinge component, and resurfacing femur axial pin.The date of the patient's index eleos surgery is unknown and the implants placed during this procedure are unknown.Therefore, it is unknown if there were additional implants at the time of this patient's alleged infection.Attempts were made and no further information was made available.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were unable to be reviewed as the product information for the devices involved in this adverse event is unknown.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4119: insufficient information available.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2023 where the following eleos implants were revised: poly spacer, tibial hinge component, and resurfacing femur axial pin.The device information of the explanted devices is unknown.The date of the patient's index eleos surgery is unknown and the implants placed during this procedure are unknown.Therefore, it is unknown if there were additional implants at the time of this patient's alleged infection.Attempts were made and no further information was made available.

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, 10MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key16966481
Report Number3013450937-2023-00081
Device Sequence Number14825692
Product Code KRO
UDI-Device IdentifierB27825001210E0
UDI-PublicB27825001210E0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001210E
Device Catalogue Number25001210E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25002113E, ELEOS RESURFACING FEMUR AXIAL PIN.; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexFemale